Alert archive / Oklahoma / Tornado Warnings in 2025
Tornado Warning 86, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 2, 2025, 1:58 AM CDT for Cotton County, Oklahoma. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2025, 1:58 AM CDT (06:58 UTC)
- Expired
- May 2, 2025, 2:30 AM CDT
- In force
- 32 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Cotton County, OK
The radar
The Altus AFB radar (KFDR), 59 km from the middle of the area, began a volume at 07:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 11:00 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 7.0 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 229 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 2075 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
006
WFUS54 KOUN 020658
TOROUN
OKC033-020730-
/O.NEW.KOUN.TO.W.0086.250502T0658Z-250502T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
158 AM CDT Fri May 2 2025
The National Weather Service in Norman has issued a
* Tornado Warning for...
East central Cotton County in southwestern Oklahoma...
* Until 230 AM CDT.
* At 157 AM CDT, a severe thunderstorm capable of producing a
tornado was located 3 miles northeast of Cookietown, moving east-
southeast at 30 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Walters and Temple.
This includes Interstate 44 between mile markers 14 and 20.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3429 9848 3438 9847 3432 9814 3414 9814
TIME...MOT...LOC 0657Z 289DEG 27KT 3432 9842
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
..speg.2 follow-up statements
269
WWUS54 KOUN 020709
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
209 AM CDT Fri May 2 2025
OKC033-020730-
/O.CON.KOUN.TO.W.0086.000000T0000Z-250502T0730Z/
Cotton OK-
209 AM CDT Fri May 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR EAST
CENTRAL COTTON COUNTY...
At 208 AM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles northwest of Temple, moving east-southeast at 40
mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Temple.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3428 9835 3434 9835 3432 9814 3417 9814
TIME...MOT...LOC 0708Z 291DEG 33KT 3430 9830
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
..speg.419 WWUS54 KOUN 020729 SVSOUN Severe Weather Statement National Weather Service Norman OK 229 AM CDT Fri May 2 2025 OKC033-020737- /O.EXP.KOUN.TO.W.0086.000000T0000Z-250502T0730Z/ Cotton OK- 229 AM CDT Fri May 2 2025 ...THE TORNADO WARNING FOR EAST CENTRAL COTTON COUNTY WILL EXPIRE AT 230 AM CDT... The rotation in the severe thunderstorm has weakened and does not appear capable of producing a tornado at this time. However the storm is still severe and capable of producing large hail and damaging winds. LAT...LON 3428 9835 3434 9835 3432 9814 3417 9814 TIME...MOT...LOC 0727Z 289DEG 27KT 3425 9814 $$ ..speg.
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 2, 12:30 AM CDT, 1 hour 28 minutes earlier. Its key messages:
- Updated at 1218 AM CDT Fri May 2 2025
- Severe storms and heavy rainfall expected late tonight into Friday morning. Flash flood/flood threat continues across southern into parts of central Oklahoma.
- Dry this weekend.
- A stormy pattern returns next week with storms and heavy rainfall, especially late Monday into Tuesday.
Area forecast discussion, May 2, 12:30 AM CDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1230 AM CDT Fri May 2 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 1218 AM CDT Fri May 2 2025
- Severe storms and heavy rainfall expected late tonight into
Friday morning. Flash flood/flood threat continues across
southern into parts of central Oklahoma.
- Dry this weekend.
- A stormy pattern returns next week with storms and heavy
rainfall, especially late Monday into Tuesday.
&&
.NEAR TERM...
(Rest of today and tonight)
Issued at 239 PM CDT Thu May 1 2025
There is a risk later tonight for severe thunderstorms capable of
producing large hail and damaging wind gust across much of our CWA
with an additional hazard of localized flooding in some areas.
A mid-level shortwave trough currently over the Colorado Rockies
will be digging into the Southern High Plains this evening and
across our CWA by early Friday morning. Down at the surface this
approaching system is pushing a cold front currently across northern
and western Oklahoma. Meanwhile yesterdays cold front stalled
across northern Texas but is slowly lifting as a warm front
increasing surface moisture back into our area. Mesonet
observations showing surface dewpoints already increasing especially
across our south. The atmosphere will continue to destabilize this
afternoon to moderate CAPE values mainly south of I-40 where the
surface moisture advection is strongest. A strong mid-level cap
should inhibit any late afternoon storms from firing up. However,
will expect convective initiation on the high plains of the northern
panhandles later this evening as deep layer shear increases
developing into an MCS with this complex tracking into northwest
Oklahoma late in the evening toward midnight. This storm complex
will be expanding east and south across the rest of our area through
the early morning hours. Severe hazards with this storm complex will
primarily be large hail and damaging downburst winds as DCAPEs will
be high. The severe risk will be highest closer to and south of the
I-40 corridor as surface-based storms move into the stronger
moisture and instability. A strong southerly low-level jet will
also fire over northern Texas to just north of the Red River further
feeding moisture into our southern CWA while keeping convection from
this complex organized. Although the tornado potential will be low,
will need to keep an eye southcentral & southeast Oklahoma near the
jet where the low-level shear may be strongest.
One more potential hazard will be flooding across portions of
central through southcentral Oklahoma including the city of Lawton
where a Flood Watch will be in effect later this evening through
Friday morning. Although not expecting widespread heavy rainfall but
could see localized heavy rainfall from training over saturated
areas already impacted from previous flooding.
&&
.SHORT TERM...
(Friday through Saturday night)
Issued at 239 PM CDT Thu May 1 2025
Although the severe risk will have diminished after sunrise, will
see showers with a few weak elevated storms gradually decrease
through the remainder of the morning perhaps lingering only in
southeast Oklahoma in the afternoon. As high pressure settles in
under clear night skies on the back side of this colder upper
trough, Friday night will be unseasonably cooler with lows in the
upper 30s across northwest Oklahoma to 40s elsewhere. Weak upper
ridging builds in Saturday night keeping us in a dry trend through
the rest of the weekend. Although a drying trend through much of the
short term, will continue to see river flooding issues persist
mainly across our southern CWA.
&&
.LONG TERM...
(Sunday through Wednesday)
Issued at 259 AM CDT Thu May 1 2025
Some low amplitude ridging will keep rain chances at bay Sunday and
Sunday night. By Monday, the upper low to our west begins shifting
eastward, introducing low precipitation chances to our western
counties. As southwest flow moves over us, precipitation chances
will ramp back up Tuesday (including a potential for heavy rain) and
continue for several days.
Synoptic uncertainty remains moderately high, with the above
representing the most likely scenario.
Day
&&
.AVIATION...
(06Z TAFS)
Issued at 1218 AM CDT Fri May 2 2025
Thunderstorm intensity is increasing across west central Oklahoma
and near a frontal boundary near the Red River. CAMs are in
general agreement in merging the two areas shortly after 9Z. Very
strong winds and hail will be possible with the stronger storms
and will mainly impact OKC/OUN/LAW and perhaps DUA. MVFR
conditions are expected mainly along and south of I-40 through
at least 15-18Z. Most of the impactful precipitation will end by
14Z with some lingering showers and storms across southern
Oklahoma and northern Texas.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 69 46 69 48 / 60 0 0 0
Hobart OK 69 43 70 45 / 60 0 0 0
Wichita Falls TX 70 48 72 47 / 70 0 0 0
Gage OK 69 38 72 45 / 20 0 0 0
Ponca City OK 70 43 71 45 / 20 0 0 0
Durant OK 72 51 72 48 / 90 10 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this afternoon for OKZ023>025-027>031-
037>042-044>046.
TX...None.
&&
NEAR TERM...68
SHORT TERM...68
LONG TERM....26
AVIATION...06In the hours before
Special weather statement, May 2, 1:18 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Norman OK
118 AM CDT Fri May 2 2025
OKZ039>041-046-020700-
Stephens OK-Carter OK-Garvin OK-Murray OK-
118 AM CDT Fri May 2 2025
...A strong thunderstorm will impact portions of western Garvin, east
central Stephens, northwestern Carter and northwestern Murray
Counties through 200 AM CDT...
At 118 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles south of Ratliff City, moving northeast at 30 mph.
HAZARD...Wind gusts of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pauls Valley, Wynnewood, Elmore City, Katie, Foster, Tatums, Ratliff
City, Graham, Pooleville, Antioch, Hennepin, Fox, and Pernell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3428 9748 3437 9767 3480 9740 3466 9713
TIME...MOT...LOC 0618Z 212DEG 25KT 3439 9753
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
BunkerLocal storm report, May 2, 1:25 AM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
125 AM CDT Fri May 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 AM Hail 3 W Lawton 34.60N 98.45W
05/02/2025 E1.00 Inch Comanche OK Public
Report from mPING: Quarter (1.00 in.).
&&
KSLocal storm report, May 2, 1:26 AM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
126 AM CDT Fri May 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 AM Hail 5 NE Davidson 34.30N 99.04W
05/02/2025 E0.75 Inch Tillman OK Public
Report from mPING: Dime (0.75 in.).
&&
KSLocal storm report, May 2, 1:31 AM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
131 AM CDT Fri May 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 AM Hail 3 W Lawton 34.60N 98.45W
05/02/2025 E1.00 Inch Comanche OK Public
Report from mPING: Quarter (1.00 in.).
&&
KSSpecial weather statement, May 2, 1:53 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Norman OK
153 AM CDT Fri May 2 2025
OKZ025-026-029-030-020730-
Oklahoma OK-Pottawatomie OK-Cleveland OK-Lincoln OK-
153 AM CDT Fri May 2 2025
...A strong thunderstorm will impact portions of southwestern
Lincoln, southeastern Oklahoma, northeastern Cleveland and
northwestern Pottawatomie Counties through 230 AM CDT...
At 153 AM CDT, Doppler radar was tracking a strong thunderstorm over
Newalla, moving northeast at 15 mph.
HAZARD...Wind gusts of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Choctaw, Harrah, McLoud, Meeker, Dale, and Newalla.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3529 9710 3538 9729 3565 9715 3550 9687
TIME...MOT...LOC 0653Z 211DEG 13KT 3540 9715
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
BunkerSpecial weather statement, May 2, 1:57 AM CDT, 1 minute before
Special Weather Statement
National Weather Service Norman OK
157 AM CDT Fri May 2 2025
OKZ028-031-039>042-046-020730-
Stephens OK-Carter OK-Garvin OK-Pontotoc OK-McClain OK-Seminole OK-
Murray OK-
157 AM CDT Fri May 2 2025
...Strong thunderstorms will impact portions of Garvin, southwestern
Seminole, east central Stephens, northern Carter, northwestern
Pontotoc, Murray and southeastern McClain Counties through 230 AM
CDT...
At 157 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northeast of Wynnewood to near Ratliff
City. Movement was northeast at 35 mph.
HAZARD...Wind gusts of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pauls Valley, Sulphur, Davis, Wynnewood, Stratford, Byng, Roff,
Elmore City, Paoli, Katie, Byars, Fitzhugh, Dougherty, Foster,
Tatums, Ratliff City, Pooleville, Vanoss, Lake Of The Arbuckles, and
Antioch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3433 9704 3439 9767 3488 9736 3492 9680
3491 9680 3490 9678 3492 9677 3493 9660
TIME...MOT...LOC 0657Z 227DEG 31KT 3472 9707 3444 9757
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
BunkerThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 11:19 PM CDT | Special Weather Statement | OUN | Beckham, Roger Mills | 41 min |
| May 1, 11:54 PM CDT | Special Weather Statement | OUN | Beckham | 51 min |
| May 2, 12:15 AM CDT | Special Weather Statement | OUN | Tillman | 45 min |
| May 2, 12:19 AM CDT | Special Weather Statement | OUN | Tillman | 41 min |
| May 2, 12:21 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 39 min |
| May 2, 12:25 AM CDT | Severe Thunderstorm Warning | OUN | Jackson | 65 min |
| May 2, 12:28 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Blaine, Caddo, Custer, Dewey, Greer and 2 more | 62 min |
| May 2, 12:31 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 44 min |
| May 2, 12:40 AM CDT | Special Weather Statement | OUN | Greer | 50 min |
| May 2, 12:47 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jackson, Tillman | 43 min |
| May 2, 12:59 AM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Jackson, Jefferson, Stephens, Tillman | 8 hr |
| May 2, 1:15 AM CDT | Special Weather Statement | OUN | Comanche | 45 min |
| May 2, 1:18 AM CDT | Special Weather Statement | OUN | Garvin | 42 min |
| May 2, 1:21 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Grady, Kingfisher and 2 more | 39 min |
| May 2, 1:25 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Kiowa, Stephens | 35 min |
| May 2, 1:29 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 46 min |
| May 2, 1:36 AM CDT | Tornado Warning | OUN | Cotton | 24 min |
| May 2, 1:37 AM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Kiowa, Tillman | 7 hr |
| May 2, 1:51 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Grady, Kingfisher | 39 min |
| May 2, 1:53 AM CDT | Special Weather Statement | OUN | Pottawatomie | 37 min |
| May 2, 1:57 AM CDT | Special Weather Statement | OUN | Garvin, Murray | 33 min |
| May 2, 2:00 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 30 min |
| May 2, 2:01 AM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Tillman | 3 hr |
| May 2, 2:12 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 48 min |
| May 2, 2:14 AM CDT | Special Weather Statement | OUN | Hughes | 31 min |
| May 2, 2:17 AM CDT | Flash Flood Warning | OUN | Carter, Garvin, Murray, Stephens | 4 hr |
| May 2, 2:17 AM CDT | River Flood Advisory | OUN | Caddo | 23 hr |
| May 2, 2:18 AM CDT | Special Weather Statement | OUN | Logan | 27 min |
| May 2, 2:24 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Garvin, Grady, Kingfisher, Logan and 2 more | 51 min |
| May 2, 2:27 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 48 min |
| May 2, 2:32 AM CDT | Special Weather Statement | OUN | Garvin | 43 min |
| May 2, 2:44 AM CDT | Flash Flood Warning | OUN | Garvin, Hughes, McClain, Murray, Pontotoc, Pottawatomie and 1 more | 4 hr |
| May 2, 2:54 AM CDT | Areal Flood Advisory | OUN | Cotton, Jefferson | 3 hr |
| May 2, 3:00 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray | 17 min |
| May 2, 3:02 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Love, Murray, Stephens | 43 min |
| May 2, 3:04 AM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, Grady, McClain, Pottawatomie, Seminole | 3 hr |
| May 2, 3:07 AM CDT | Special Weather Statement | OUN | Oklahoma | 38 min |
| May 2, 3:09 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 51 min |
| May 2, 3:15 AM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 30 min |
| May 2, 3:35 AM CDT | Special Weather Statement | OUN | Pottawatomie | 25 min |
| May 2, 3:37 AM CDT | Flash Flood Warning | OUN | Pontotoc, Seminole | 3 hr |
| May 2, 3:37 AM CDT | Special Weather Statement | OUN | Hughes | 38 min |
| May 2, 3:42 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love, Murray | 48 min |
| May 2, 3:45 AM CDT | Special Weather Statement | OUN | Seminole | 30 min |
| May 2, 3:50 AM CDT | Areal Flood Advisory | OUN | Carter, Johnston, Love, Marshall, Murray | 3 hr |
| May 2, 3:57 AM CDT | Special Weather Statement | OUN | Cotton | 33 min |
| May 2, 4:08 AM CDT | Tornado Warning | OUN | Murray | 24 min |
| May 2, 4:14 AM CDT | Special Weather Statement | OUN | Jackson | 46 min |
| May 2, 4:19 AM CDT | Flash Flood Warning | OUN | Hughes | 3 hr |
| May 2, 4:19 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Coal, Johnston, Love and 3 more | 41 min |
| May 2, 4:27 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 19 min |
| May 2, 4:32 AM CDT | Special Weather Statement | OUN | Cotton | 28 min |
| May 2, 4:40 AM CDT | Tornado Warning | OUN | Coal, Johnston, Pontotoc | 35 min |
| May 2, 4:50 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Johnston, Marshall, Pontotoc | 55 min |
| May 2, 5:03 AM CDT | Special Weather Statement | OUN | Cotton | 27 min |
| May 2, 5:35 AM CDT | Special Weather Statement | OUN | Tillman | 25 min |
| May 2, 5:49 AM CDT | Flash Flood Warning | OUN | Cotton, Jefferson | 3 hr |
| May 2, 6:17 AM CDT | Areal Flood Warning | OUN | Carter, Cleveland, Garvin, Grady, Hughes, McClain and 5 more | 6 hr |
| May 2, 6:54 AM CDT | Areal Flood Advisory | OUN | Love | 3 hr |
| May 2, 8:42 AM CDT | Areal Flood Warning | OUN | Comanche, Cotton, Jackson, Jefferson, Stephens, Tillman | 9 hr |
| May 2, 9:07 AM CDT | River Flood Advisory | OUN | Jefferson | 3 days |
Nearby
Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.